Geometriae Dedicata

, Volume 19, Issue 3, pp 247–270

The theory of convex geometries

  • Paul H. Edelman
  • Robert E. Jamison
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© D. Reidel Publishing Company 1985

Authors and Affiliations

  • Paul H. Edelman
    • 1
  • Robert E. Jamison
    • 2
  1. 1.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaU.S.A.
  2. 2.Department of Mathematical SciencesClemson UniversityClemsonU.S.A.

Personalised recommendations